# SDR SWAA2013020712391

- Difficulty date: January 9, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,634 hours, 62,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AND PILLOWING AT BS 347-360, STR 25R.  REPAIRED STRINGER SECTION AT BS 328+3 - 360+7 STR 25R IAW SRM 53-00-03-2R-1 REPAIR 1.
